# SDR REXA2023112000989

- Difficulty date: November 3, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: SH670324294
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R SPLICE AT F.S. 333 IS HEAVILY CORRODED.    REMOVED CORRODED STRINGER SPLICE AND INSTALLED A NEW STRINGER SPLICE #23 (P/N: SH670-32429-4) IAW CRJ900 SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01.
